MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. INQWIRE; WIRE, GUIDE, CATHETER

MERIT MEDICAL SYSTEMS, INC. INQWIRE; WIRE, GUIDE, CATHETER
Model Number 00884450005156
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
>70 year-old male with past history of mitral valve replacement and recent chest pain with pleural effusion.Procedure: cardiac catheterization.When the merit medical, inqwire was opened, there was a dark hair found in the plastic coupler of the j wire.Not used on patient.Manufacturer response for wire, guide, catheter, inqwire (per site reporter).

Brand Name
INQWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key20237392
Report Number20237392
Device Sequence Number8754935
Product Code DQX
UDI-Device Identifier00884450005156
UDI-Public(01)00884450005156(17)270421(10)K2924877
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/26/2024
Report Date (Section F) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450005156
Device Catalogue NumberIQ35F150J3/B
Device Lot NumberK2924877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight71 KG
Date Report Sent to FDA08/26/2024